MathSciNet Relay Station
MathSciNet bibliographic data
MR1661006 (99j:42013) 42B10 (47D07)
Jacob, Niels; Schilling, René L. An analytic proof of the Lévy-Khinchin formula on ${\bf R}\sp n$. Publ. Math. Debrecen 53 (1998), no. 1-2, 69–89.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement